# SDR 2009FA0000722

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: General aviation
- Aircraft: N68JV
- Make and model: Beech 400A
- Aircraft serial: RK296
- Aircraft time: 3,332 hours, 2,945 cycles
- Engine: Pwa JT15D5
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 45A21085003
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,332 hours, 2,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A, B, AND C INSP FOUND ROLLER BRACKETS CRACKED ON LT AND RT INBD FWD HORIZ STAB RIBS.  REPLACED INBD RIB COMPONENTS WITH IMPROVED PN COMPONENTS IAW MFG COMMUNIQUE 83.  RECOMMEND MFG ISSUE A RECOMMENDED SB OR KIT TO REPLACE THE ORIGINAL PN COMPONENTS WITH THE IMPROVED PN COMPONENTS.  HAVE FOUND THESE ORIGINAL PN ROLLER BRACKETS CRACKED ON NUMEROUS OF THESE ACFT, INCLUDING REPLACEMENT ORIGINAL PN BRACKETS.
